# SDR SIMA200115707

- Difficulty date: June 6, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N254AE
- Make and model: Saab 340B
- Aircraft serial: 340B254
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PSP - FLT 3091 - RIGHT ENGINE WENT TO 928 CELSIUS ON TAKEOFF.  ABORTED TAKEOFF.  PERFORMED GROUND ENGINE RUNS IAW 71-00-00.  FOUND ITT LIMITS WITHIN LIMITS.  AIRCRAFT RETURNED TO SERVICE.  (M)
